Letters in Mathematical Physics

, Volume 33, Issue 1, pp 1–6

Hamiltonian operators and associative algebras with a derivation

  • Xiaoping Xu

DOI: 10.1007/BF00750806

Cite this article as:
Xu, X. Lett Math Phys (1995) 33: 1. doi:10.1007/BF00750806


We prove that an algebraic structure proposed by Gel'fand and Dorfman in studying Hamiltonian operators is equivalent to an associative algebra with a derivation under a unitary condition.

Mathematics Subject Classifications (1991)


Copyright information

© Kluwer Academic Publishers 1995

Authors and Affiliations

  • Xiaoping Xu
    • 1
  1. 1.Department of MathematicsThe Hong Kong University of Science and TechnologyKowloonChina